Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 59, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 4, 2008, 5:52 PM MDT for Dundy County, Nebraska; Cheyenne County, Kansas; Yuma County, Colorado. It was in force for 53 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 5:52 PM MDT (23:52 UTC)
- Expired
- Jun 4, 2008, 6:45 PM MDT
- In force
- 53 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 6:12 PM MDT | HAIL 1.75 | 14 N Wray, CO | |
| Jun 4, 6:14 PM MDT | TSTM WND GST 60 | 6 N Wray, CO | |
| Jun 4, 6:14 PM MDT | HAIL 0.75 | 19 Nne Wray, CO | COCORAHS SPOTTER REPORTS SOME HAIL STONES PUNCTURED THE FOIL ON THE HAILPAD |
| Jun 4, 6:14 PM MDT | HAIL 1 | 6 N Wray, CO | |
| Jun 4, 6:15 PM MDT | TSTM WND DMG | 6 N Wray, CO | STRUCTURAL DAMAGE AT BLEDSOE FEEDLOT. OFFICE WINDOWS BLOWN OUT...TOP OF GRAIN BIN BLOWN OFF AND 1 MILE TO 1.5 MILES OF POWERLINES DOWN SOUTH OF FEEDLOT OFFICE. |
| Jun 4, 6:25 PM MDT | TSTM WND GST 60 | 5 N Wray, CO | WINDS AT LEAST 60 MPH WITH TELEPHONE POLES DOWN. |
| Jun 4, 6:26 PM MDT | TORNADO | 10 Nne Wray, CO | APPROXIMATE LOCATION. BRIEF TOUCHDOWN. |
| Jun 4, 6:34 PM MDT | HAIL 0.75 | 1 Ne Alvin, CO | |
| Jun 4, 6:51 PM MDT | TSTM WND GST 60 | 4 N Laird, CO | |
| Jun 4, 6:51 PM MDT | NON-TSTM WND GST 60 | 4 N Laird, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 12:42 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 266 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGLD 042352
TORGLD
COC125-KSC023-NEC057-050045-
/O.NEW.KGLD.TO.W.0059.080604T2352Z-080605T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
552 PM MDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN YUMA COUNTY IN NORTHEAST COLORADO...
EXTREME NORTHWESTERN CHEYENNE COUNTY IN NORTHWEST KANSAS...
WESTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 645 PM MDT/745 PM CDT/
* AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ECKLEY...
MOVING EAST AT 29 MPH.
* THE TORNADO WILL BE NEAR...
9 MILES NORTH OF WRAY AROUND 615 PM MDT...
6 MILES SOUTH OF WAUNETA AROUND 620 PM MDT...
ALVIN AROUND 635 PM MDT...
THIS WARNING REPLACES THE PREVIOUS TORNADO WARNING IN EFFECT FOR
YUMA COUNTY. WIND GUSTS IN EXCESS OF 65 MPH AND HAIL UP TO BASEBALL
SIZE ARE POSSIBLE WITH THIS STORM.
A TORNADO WARNING MEANS THAT A TORNADO HAS BEEN OBSERVED OR INDICATED
BY RADAR. IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A
SMALL INTERIOR ROOM ON THE LOWEST FLOOR AND COVER UP.
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY
EVENING/900 PM CDT WEDNESDAY EVENING/ FOR NORTHEASTERN COLORADO AND
NORTHWEST KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 4043 10203 4035 10203 4034 10180 4001 10180
3998 10212 3999 10281 4023 10281 4038 10277
4045 10247 4044 10206
TIME...MOT...LOC 2352Z 257DEG 25KT 4017 10245
$$
JRM3 follow-up statements
000
WWUS53 KGLD 050005
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
604 PM MDT WED JUN 4 2008
KSC023-050014-
/O.CAN.KGLD.TO.W.0059.000000T0000Z-080605T0045Z/
CHEYENNE KS-
704 PM CDT WED JUN 4 2008
...THE TORNADO WARNING FOR EXTREME NORTHWESTERN CHEYENNE COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS SHIFTED TO THE NORTH AND IS
NOT EXPECTED TO IMPACT THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4043 10203 4035 10203 4034 10180 4001 10180
3999 10281 4023 10281 4038 10277 4045 10247
TIME...MOT...LOC 0004Z 260DEG 38KT 4019 10227
$$
COC125-NEC057-050045-
/O.CON.KGLD.TO.W.0059.000000T0000Z-080605T0045Z/
YUMA CO-DUNDY NE-
604 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR WESTERN
DUNDY AND NORTHERN YUMA COUNTIES...
AT 603 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTH OF
WAUNETA...MOVING EAST AT 43 MPH.
THE TORNADO WILL BE NEAR...
WAUNETA AROUND 610 PM MDT...
LAIRD AROUND 615 PM MDT...
ALVIN AROUND 620 PM MDT...
HAIGLER AROUND 625 PM MDT...
A SECOND STORM CAPABLE OF PRODUCING QUARTER SIZE HAIL WAS LOCATED
NEAR YUMA...MOVING EAST AT 30 MPH.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4043 10203 4035 10203 4034 10180 4001 10180
3999 10281 4023 10281 4038 10277 4045 10247
TIME...MOT...LOC 0004Z 260DEG 38KT 4019 10227
$$
JRM000
WWUS53 KGLD 050016
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
616 PM MDT WED JUN 4 2008
COC125-NEC057-050045-
/O.CON.KGLD.TO.W.0059.000000T0000Z-080605T0045Z/
YUMA CO-DUNDY NE-
616 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR WESTERN
DUNDY AND NORTHEASTERN YUMA COUNTIES...
AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTH OF
WAUNETA...MOVING EAST AT 44 MPH.
THE TORNADO WILL BE NEAR...
ALVIN AROUND 625 PM MDT...
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 243 AND 267.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE STRONG
WINDS WILL CREATE AREAS OF BLOWING DUST...REDUCING VISIBILITIES TO
NEAR ZERO AT TIMES.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4043 10203 4035 10203 4034 10180 4009 10179
4004 10180 4006 10242 4018 10252 4032 10246
4040 10233
TIME...MOT...LOC 0016Z 260DEG 38KT 4022 10216
$$
JRM000
WWUS53 KGLD 050038
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
637 PM MDT WED JUN 4 2008
COC125-NEC057-050045-
/O.CON.KGLD.TO.W.0059.000000T0000Z-080605T0045Z/
YUMA CO-DUNDY NE-
637 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR WESTERN
DUNDY AND NORTHEASTERN YUMA COUNTIES...
AT 635 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ALVIN...MOVING
EAST AT 44 MPH. THIS STORM HAS A HISTORY OF PRODUCING BRIEF
TORNADOES.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 246 AND 267.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4043 10203 4035 10203 4034 10180 4005 10180
4010 10226 4022 10233 4033 10234 4040 10233
TIME...MOT...LOC 0037Z 260DEG 38KT 4027 10196
$$
JRMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 4, 2:00 PM MDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jun 4, 2:00 PM MDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
200 PM MDT WED JUN 4 2008
.DISCUSSION...FORECAST CONCERNS ARE PRECIPITATION AMOUNTS AND
AREAL COVERAGE ALONG WITH TEMPERATURES THROUGH THURSDAY NIGHT.
AN UPPER LEVEL LOW CURRENTLY MOVING INTO CENTRAL NEVADA WILL MOVE
INTO THE FOUR CORNERS REGION BY 12Z THURSDAY THEN LIFT NORTHEAST
INTO THE TRI-STATE AREA BY 00Z FRIDAY LIFTING NORTHEAST INTO
MINNESOTA BY 00Z SATURDAY. FROM 00Z SATURDAY THROUGH 00Z SUNDAY
ANOTHER UPPER LOW WILL SPIN OVER THE PACIFIC NORTHWEST AREA WITH
SOUTHWEST FLOW ACROSS OUR AREA.
DEEPEST MOISTURE AND BETTER JET DYNAMICS WILL CONTINUE TO FAVOR
THE NORTHWEST/WEST AND NORTHERN PORTIONS OF THE AREA FOR
PRECIPITATION WITH MUCH LESSER AMOUNTS ACROSS THE FAR
EAST/SOUTHEAST. THIS IS GENERALLY HOW THE POP/WX/QPF ORIENTATION
IS AT PRESENT TIME AND ONLY MINOR ADJUSTMENTS NEED TO BE MADE.
PRECIPITATION CHANCES WILL END BY OR SHORTLY AFTER MIDNIGHT
THURSDAY NIGHT AS THE UPPER LOW AND TROUGH LIFTS OUT OF THE AREA.
TEMPERATURES THURSDAY WILL BE DIFFICULT GIVEN DIFFERENCES IN THE
SPEED OF THE FRONT...GENERALLY COOLEST IN THE WEST AND WARMEST IN
THE EAST. TEMPERATURES REBOUND INTO THE 80S ON THURSDAY WITH
PLENTY OF SUNSHINE AS SUBSIDENCE BEHIND THE LOW IS PREVALENT. FOR
SATURDAY ITS NOT LOOKING AS HOT AS PREVIOUSLY EXPECTED WITH LOW
TO MID 80S ACROSS THE NORTH AND LOW/MID 90S ACROSS THE FAR SOUTH.
IN THE EXTENDED PERIODS (SUNDAY-WEDNESDAY)...LOTS OF DISCREPANCY
IN THE HANDLING OF BOTH UPPER AND LOW LEVEL WEATHER FEATURES.
THERE ARE VERY LARGE DISCREPANCIES IN 850 TEMPERATURES BY SOME 30
DEGREES BETWEEN THE GFS/ECMWF. GIVEN SUCH A LARGE DEGREE OF
DISCREPANCY AND CURRENT MODERATE RISK/TORNADO WATCH OVER THE AREA
HAVE USED HPC GUIDANCE FOR EXTENDED GRIDS.
DDT
&&
.AVIATION...
CONVECTIVE CHANCES ARE THE MAIN FORECAST PROBLEMS FOR
THE 18Z KMCK/KGLD TAFS. WILL DELAY THE ONSET OF CONVECTION AT
KMCK TIL 02Z WITH A SLIGHTLY EARLIER START TIME AT KGLD. COLD
FRONT WILL MOVE THROUGH THE TAF SITES DURING THE NIGHT. SOME
MODELS ARE BRINGING LIFR CONDITIONS AFTER THE FRONT PASSES...BUT
WILL NOT BRING THE CEILINGS THAT LOW.
MENTZER
&&
.HYDROLOGY...
FLASH FLOOD WATCH IN EFFECT FOR
DECATUR...NORTON...SHERIDAN...GRAHAM AND GOVE COUNTIES OF KANSAS
AS WELL AS HITCHCOCK AND RED WILLOW COUNTIES OF NEBRASKA THROUGH
12Z THURSDAY.
UPPER FLOW AND MOISTURE AND LIFT WILL FAVOR QPF AMOUNTS GENERALLY
ALONG AND NORTH OF THE INTERSTATE WITH HIGHEST AMOUNTS GENERALLY
ALONG AND NORTH OF HIGHWAY 36 NEAR THE KS/NE BORDER. NOT REAL
CONFIDENT ABOUT GOVE COUNTY KANSAS BUT GIVEN RATHER LOW FFG IT HAS
BEEN ADDED TO THE WATCH.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR KSZ003-004-015-016-029.
NE...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR NEZ080-081.
CO...NONE.
&&
WFO GOODLANDHazardous weather outlook, Jun 4, 10:01 AM MDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1001 AM MDT WED JUN 4 2008 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051515- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1001 AM MDT WED JUN 4 2008 /1101 AM CDT WED JUN 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER...INCLUDING THE POTENTIAL FOR TORNADOES...WILL OCCUR THIS AFTERNOON AND EVENING. LOW PRESSURE WILL STRENGTHEN OVER SOUTHEAST COLORADO THIS AFTERNOON...AND A WARM FRONT WILL EXTEND FROM SOUTHEAST COLORADO TO CENTRAL NEBRASKA BY THIS EVENING. THE AIR MASS OVER THE TRI-STATE AREA WILL BE MOIST AND UNSTABLE. THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON MAINLY OVER EASTERN COLORADO. THE STORMS WILL MOVE INTO WESTERN KANSAS AND SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND EVENING. ALL OF THE STORMS HAVE THE POTENTIAL FOR PRODUCING DAMAGING WINDS AND LARGE HAIL...BUT THE GREATEST THREAT OF SEVERE WEATHER WILL BE NORTH OF INTERSTATE 70. THERE IS ALSO A CHANCE FOR TORNADOES...WITH THE GREATEST THREAT AREA NORTHEAST OF A LINE FROM TRENTON NEBRASKA TO HOXIE KANSAS. HEAVY RAIN IS ALSO POSSIBLE...AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PARTS OF SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE AGAIN ACROSS THE TRI-STATE AREA ON THURSDAY. ALTHOUGH INSTABILITY WILL BE LIMITED...A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. MENTZER
In the hours before
Local storm report, Jun 4, 5:21 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
521 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 2 S WAUNETA 40.26N 102.25W
06/04/2008 E1.00 INCH YUMA CO TRAINED SPOTTER
HAIL COVERED THE GROUND...DESTROYING AN ALFALFA FIELD.
&&
BLMLocal storm report, Jun 4, 5:22 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
522 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 4 NNW YUMA 40.18N 102.75W
06/04/2008 E1.25 INCH YUMA CO TRAINED SPOTTER
HAIL IS ALMOST COVERING GROUND.
&&
HENDERSONLocal storm report, Jun 4, 5:24 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
524 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 4 NNW YUMA 40.18N 102.75W
06/04/2008 E1.50 INCH YUMA CO TRAINED SPOTTER
&&
HENDERSONLocal storm report, Jun 4, 5:29 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
529 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL W YUMA 40.12N 102.72W
06/04/2008 E2.75 INCH YUMA CO TRAINED SPOTTER
0528 PM HAIL YUMA 40.12N 102.72W
06/04/2008 E1.75 INCH YUMA CO TRAINED SPOTTER
&&
HENDERSONLocal storm report, Jun 4, 5:36 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
536 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND GST 1 W YUMA 40.12N 102.74W
06/04/2008 M65 MPH YUMA CO MESONET
&&
HENDERSONLocal storm report, Jun 4, 5:49 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
549 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL YUMA 40.12N 102.72W
06/04/2008 E1.75 INCH YUMA CO PUBLIC
HOUSE WINDOWS BROKEN.
0536 PM FLASH FLOOD YUMA 40.12N 102.72W
06/04/2008 YUMA CO PUBLIC
STREET FLOODING IN TOWN.
&&
HENDERSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:19 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 41 min |
| Jun 4, 9:19 AM MDT | Flash Flood Watch | GLD | Hitchcock, Red Willow | 16 hr |
| Jun 3, 6:01 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 44 min |
| Jun 3, 6:14 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 46 min |
| Jun 3, 6:24 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 36 min |
| Jun 3, 6:56 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Wichita | 64 min |
| Jun 4, 2:15 PM MDT | Tornado Warning | GLD | Yuma | 60 min |
| Jun 4, 2:59 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 61 min |
| Jun 4, 3:10 PM MDT | Tornado Warning | GLD | Yuma | 35 min |
| Jun 4, 4:03 PM MDT | Tornado Warning | GLD | Yuma | 57 min |
| Jun 4, 4:59 PM MDT | Tornado Warning | GLD | Yuma | 61 min |
| Jun 4, 5:09 PM MDT | Flash Flood Warning | GLD | Yuma | 3 hr |
Nearby
Tornado Warnings in Nebraska, 2008Tornado Warnings in Kansas, 2008Tornado Warnings in Colorado, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.